# SDR MASA00003

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Failed
- Location: Rt Fuselage
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PHX/FAT - FLT 6017 - DURING FLIGHT, THE AIRCRAFT WAS DESCENDING THROUGH 25,000 FEET WHEN THE FIRST OFFICER'S SIDE WINDOW SHATTERED.  THE CREW DID NOT DECLARE AN EMERGENCY, BUT WHEN THEY CALLED ATC AN EMERGENCY WAS DECLARED AT THAT TIME.  THE AIRCRAFT LANDED IN FAT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE FIRST OFFICER'S SIDE WINDOW.  THE AIRCRAFT WAS OUT OF SERVICE FOR ITS NECESSARY CURE TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
